# SDR CWQA201908190001

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N358TD
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 8,049 hours, 4,936 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4017821
- Part serial: L00223
- Condition: False Indication
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED R/H BATTERY OVERHEAT YELLOW EICAS MESSAGE - 170 RED TEMPERATURE INDICATION.  CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION ISOLATED AS FALSE INDICATION ISSUE, BATTERY WAS NOT HOT.  BATTERY WILL BE REMOVED AN REPLACED.
